# SDR MALA000673

- Difficulty date: November 20, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: HTE94904
- Part serial: 889VB100
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

MAIN LANDING GEAR WOULD NOT RETRACT. AC DIVERTED TODTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SELECTOR VALVE 4GG PN  HTE9490-4 SN 889VB100. INSTALLED OPS CHECK GOOD
